# SDR HEEA0015453

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5029H
- Make and model: Bolkms BO105S
- Aircraft serial: S670
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Oil Pump
- Part number: 7631955115
- Condition: Failed
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW OIL PRESSURE FOUND ON OIL PUMP.
